Journal article icon

Journal article

Optimal stopping under probability distortion

Abstract:

We formulate an optimal stopping problem for a geometric Brownian motion where the probability scale is distorted by a general nonlinear function. The problem is inherently time inconsistent due to the Choquet integration involved. We develop a new approach, based on a reformulation of the problem where one optimally chooses the probability distribution or quantile function of the stopped state. An optimal stopping time can then be recovered from the obtained distribution/quantile function, e...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/11-AAP838

Authors


Journal:
Annals of Applied Probability
Volume:
23
Issue:
1
Pages:
251-282
Publication date:
2013-02-01
DOI:
ISSN:
1050-5164
Source identifiers:
355886
Language:
English
Keywords:
Pubs id:
pubs:355886
UUID:
uuid:55698df1-02a0-42a3-8fea-8879a259b936
Local pid:
pubs:355886
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP